| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Edema (1820); No Code Available (3191)
| Date of Event |
09/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens remains implanted.Concomitant medical products: 1mtec30 cartridge and dk7796 handpiece, serial and lot unknown.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zcb00 13.0 diopter intraocular lens (iol) was implanted on (b)(6) 2017 with use of a model 1mtec30 cartridge.Post-operatively, the same day as surgery, the patient was diagnosed with snowstorm, which cleared with intense steroids.The doctor also stated the patient had significant endothelial folds-edema and fibrin.The case was routine - nothing out of ordinary, this case seemed more c/w tass like presentation.Reportedly, the patient might have toxic anterior segment syndrome (tass) as well.In addition, the patient received topical antibiotics along with intense steroids and omidria.No iol explant has been or will be performed.No additional information was provided.This report represents the intraocular lens and a separate report will be provided for the cartridge.
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site as it remains implanted.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.Sterility records review: the sterilization records for this lot were reviewed and no deviations were found.The product was processed according to requirements and met the specifications.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.